# SDR CALA2017123104709

- Difficulty date: December 31, 2017
- Submitted: January 1, 2018
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 93,349 hours, 26,629 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1R DOOR ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT DOESN’T TURN ON ARMING LIGHT INOP. RELAMPED LIGHT, OPS CK NORMAL.
